MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 STANDARD STRAIGHT 200CM; WIRE, GUIDE, CATHETER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 STANDARD STRAIGHT 200CM; WIRE, GUIDE, CATHETER
Catalog Number M00326410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is 3 of 4 mdr reports.
 
Event or Problem Description
It was reported during the clinical trail 9 months post-procedure the the implanted flow-diverter stent had stenosis in the cavernous segment of the right internal carotid artery with possible relation to the subject guidewire.The physician performed a balloon angioplasty and additional stent implantation for the stenosis.The event was resolved.No other information is available.
 
Event or Problem Description
It was reported during the clinical trail 9 months post-procedure the implanted flow-diverter stent had stenosis in the cavernous segment of the right internal carotid artery with possible relation to the subject guidewire.The physician performed a balloon angioplasty and additional stent implantation for the stenosis.The event was resolved.No other information is available.
 
Additional Manufacturer Narrative
C2 / d10 concomitant products grid - added d1 catalog# and product long description ¿ updated d2 product code ¿ corrected d2 common device name - corrected d3/g1 manufacturing facility - corrected d4 lot # - updated d4 expiration date ¿ added d4 gtin ¿ added g4 ¿ pma/510(k) ¿ corrected h4 manufacturing date ¿ added fda reg # incorrectly entered as 3008881809.Should be 3012931345.Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that ¿the 52 yrs female, with past history of hypertension, had a right internal carotid artery-ophthalmic (c6 segment) saccular aneurysm (5.52x2.98x4.33mm, neck 3.16mm) with no parent artery stenosis.Severe in-stent stenosis of the cavernous segment of the right internal carotid artery, performed balloon angioplasty + stent implantation.Performed balloon angioplasty and stent implantation for stenosis of the cavernous segment of the right internal carotid artery under general.Outcome of ae: resolved.Is the ae related to the investigational device: probable¿.Additional information provided by the customer indicated the ae was related to other non-investigational stryker devices: axs catalyst 5, synchro standard, excelsior xt-27.Based upon medical review, the harm observed in this complaint is anticipated in nature as per the device risk assessment.As a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted within the dfu, product labeling and/or risk documentation files, an assignable cause of anticipated procedural complication will be assigned to the reported event of patient parent vessel stenosis.

Brand Name
SYNCHRO2-14 STANDARD STRAIGHT 200CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
model farm road
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
model farm road
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24958302
Report Number3008881809-2026-00241
Device Sequence Number10084751
Product Code DQX
UDI-Device Identifier04546540688767
UDI-Public(01)04546540688767(17)270612(10)0000677746
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K053268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM00326410
Device Lot Number0000677746
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer06/29/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date07/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AXS CATALYST (STRYKER); AXS CATALYST 5 CATHETER (STRYKER); BALLOON (UNKNOWN); EXCELSIOR XT-27 CATHETER (STRYKER); EXCELSIOR XT-27 MICROCATHETER (STRYKER); STENT (UNKNOWN); SURPASS EVOLVE (STRYKER); SYNCHRO STANDARD GUIDEWIRE (STRYKER)
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age52 YR
Patient SexFemale